Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

butt_munch

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About butt_munch

  • Rank
    New Member
  1. im on claravis..but the only symptoms i have with 20mg a day is slight joint pain so far aquaphor knocks out my dry lips 100%
  2. alrite i talked to my derm and told her all my weird side effects ...she wasnt too worried about my very light yellowness in my eyes. she put me back on a 40mg pill every other day until the end of the month. then she said i could have my liver tested for problems if i was still worried about it. (im not too worried about it because my sister had a very very light discoloration in the back area of the white part of her eye also...so it must be normal because shes not on anything)
  3. k ill call the doctor. but when i said YELLOW eyes i didn't mean my eyes where SOLID yellow...i just see a very very slight color distortion (kinda looks yellow) around my eye. some people cant even see it when i show them. also i have a new symptom which is being Very sensitive to hot water. i currently havent had a pill of accutane since two nights ago ..how long till my symptoms go away? 6'1 and 130lbs (male)16 years old 40mg i started getting the side effects very very soon (like joint
  4. what exactly am i at risk at here? the office is closed and i skipped my pill for today. im sure it can wait till Monday right?-yes im in US
  5. i have been having dry eyes on my 40mg a day accutane...its my 9th pill. but the thing is i have started to see a slightly yellowish color around my eyes. i think this is a rare side effect but should i be worried>? also i have a mild burn in my throat with joint and back pain.
×